Volume 2 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals

Addendum and correction to: “Homology cylinders: an enlargement of the mapping class group”

Jerome Levine

Algebraic & Geometric Topology 2 (2002) 1197–1204

DOI: 10.2140/agt.2002.2.1197

Forward citations
J Conant, K Vogtmann, Morita classes in the homology of automorphism groups of free groups, Geometry & Topology 8 (2004) 1471
J Levine, Labeled binary planar trees and quasi-Lie algebras, Algebraic & Geometric Topology 6 (2006) 935
T SAKASAI, The second Johnson homomorphism and the second rational cohomology of the Johnson kernel, Mathematical Proceedings of the Cambridge Philosophical Society 143 (2007)